Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 86, NWS Wilmington, OH

April 27, 2011Carroll County, Gallatin County, Owen County, Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 27, 2011, 6:24 AM EDT for Carroll County, Gallatin County, Owen County, Kentucky. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2011, 6:24 AM EDT (10:24 UTC)
Expired
Apr 27, 2011, 7:00 AM EDT
In force
36 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Carroll County, KY, Gallatin County, KY, Owen County, KY

The radar

The Louisville radar (KLVX), 104 km from the middle of the area, began a volume at 10:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 781 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
781 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
622 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
275 m²/s²
Significant tornado parameter
1.2
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

967 
WUUS51 KILN 271024
SVRILN
KYC041-077-187-271115-
/O.NEW.KILN.SV.W.0086.110427T1024Z-110427T1115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
624 AM EDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CARROLL COUNTY IN NORTHERN KENTUCKY...
  SOUTHWESTERN GALLATIN COUNTY IN NORTHERN KENTUCKY...
  OWEN COUNTY IN NORTHERN KENTUCKY...

* UNTIL 715 AM EDT.

* AT 619 AM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
  CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM PRESTONVILLE TO INTERSTATE 71 AT MILE
  MARKER 40 TO 12 MILES SOUTHWEST OF GRATZ...MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OWENTON...

IN ADDITION...LANGSTAFF...WORTHVILLE...EASTERDAY...GHENT...EAGLE
STATION...GRATZ...WHEATLEY AND SQUIRESVILLE ARE NEAR THE PATH OF
THESE SEVERE THUNDERSTORMS.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 40 AND 62...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. ALTHOUGH
ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY
TO MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3835 8487 3838 8490 3842 8489 3844 8497
      3847 8496 3849 8500 3851 8499 3851 8503
      3856 8501 3856 8507 3859 8509 3858 8521
      3869 8527 3871 8522 3869 8517 3873 8510
      3878 8484 3862 8477 3841 8464 3834 8474
TIME...MOT...LOC 1024Z 270DEG 40KT 3871 8516 3853 8512
          3839 8507

$$
1 follow-up statement
916 
WWUS51 KILN 271100
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
700 AM EDT WED APR 27 2011

KYC041-077-187-271110-
/O.CAN.KILN.SV.W.0086.000000T0000Z-110427T1115Z/
OWEN KY-CARROLL KY-GALLATIN KY-
700 AM EDT WED APR 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GALLATIN...
CARROLL AND OWEN COUNTIES HAS BEEN CANCELLED...

THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3835 8487 3838 8490 3842 8489 3844 8497
      3847 8496 3849 8500 3851 8499 3851 8503
      3856 8501 3856 8507 3859 8509 3858 8521
      3869 8527 3871 8522 3869 8517 3873 8510
      3878 8484 3862 8477 3841 8464 3834 8474
TIME...MOT...LOC 1100Z 270DEG 40KT 3869 8464 3851 8461
          3837 8456

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 3:37 AM EDT, 2 hours 47 minutes earlier.

Area forecast discussion, Apr 27, 3:37 AM EDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
337 AM EDT WED APR 27 2011

.SYNOPSIS...
NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS MORNING ACROSS
THE OHIO VALLEY AS A STRONG SHORTWAVE TROUGH MOVES NORTHEASTWARD
ACROSS THE PLAINS. THE MAIN TROUGH WILL TRACK NORTHEAST LATER
TODAY AND WILL INTERACT WITH A WARM MOIST AIR MASS EAST OF THE
MISSISSIPPI. THIS WILL ENHANCE THUNDERSTORM ACTIVITY ACROSS OUR
AREA ONCE AGAIN TONIGHT WITH POSSIBLE SEVERE WEATHER. A COLD
FRONT WILL FOLLOW THURSDAY WITH BLUSTERY CONDITIONS. A WARMING
TREND WILL OCCUR WITH FAIR WEATHER FRIDAY AND SATURDAY. ANOTHER
COLD FRONT IS EXPECTED BY SUNDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A LARGE COMPLEX OF SHOWERS AND THUNDERSTORMS IS MAKING ITS WAY
INTO THE WESTERN PORTIONS OF THE FORECAST AREA AT THIS HOUR. THIS
ACTIVITY WILL SLOWLY SPREAD EASTWARD INITIALLY...BEFORE OVERTAKING
THE REMAINDER OF THE FORECAST AREA AFTER SUNRISE AS AN EMBEDDED
SQUALL LINE APPROACHES FROM CENTRAL KENTUCKY. WIDESPREAD HEAVY
RAIN WITH ISOLATED SEVERE WEATHER ASSOCIATED WITH WINDS AND HAIL
ARE POSSIBLE THROUGH THE MORNING HOURS.

THIS COMPLEX WILL LIFT NORTHEASTWARD BY LATE MORNING LEAVING THE
FORECAST AREA IN A BREAK FROM HEAVY PRECIPITATION THROUGH THE
AFTERNOON...BEFORE ANOTHER ROUND OF CONVECTIVE WEATHER APPROACHES
LATER TONIGHT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
A SECOND WAVE WILL MOVE NORTHEASTWARD OUT OF THE PLAINS LATER
THIS AFTERNOON. WITH THIS FEATURE...A STRONG LOW LEVEL JET COMBINED
WITH AMPLE MOISTURE WILL AID THE DEVELOPMENT OF ANOTHER LARGE
CONVECTIVE COMPLEX OVER THE MISSISSIPPI VALLEY LATE THIS AFTERNOON.
THIS COMPLEX WILL MOVE NORTHEASTWARD TOWARD THE OHIO VALLEY
TONIGHT AND WILL BRING WITH IT STRONG TO SEVERE THUNDERSTORMS. THE
MAIN THREAT APPEARS TO BE FLASH FLOODING WITH SOME DAMAGING WINDS
AND LARGE HAIL POSSIBLE.

A COLD FRONT WILL SWEEP ACROSS THE OHIO VALLEY THURSDAY MORNING IN
THE WAKE OF THE THUNDERSTORM COMPLEX. THIS WILL BRING AN END TO
THE HEAVY RAIN AND SEVERE WEATHER THREAT ACROSS THE AREA. CAA
WILL USHER IN BELOW NORMAL TEMPERATURES WITH BREEZY CONDITIONS
THURSDAY...WITH WRAP AROUND SHOWERS FROM THE LOW PRESSURE SYSTEM
MAINLY ACROSS CENTRAL AND NORTHERN IN/OH THURSDAY IN TO THURSDAY
NIGHT. HIGH TEMPERATURES THURSDAY WILL ONLY BE SLIGHTLY HIGHER
THAN WEDNESDAY NIGHTS LOWS DUE TO THE CAA.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
WRAP AROUND SHOWER ACTIVITY WILL TAPER OFF THURSDAY NIGHT. HIGH
PRESSURE WILL WORK INTO THE FA FOR FRIDAY INTO SATURDAY. A FRONTAL
BOUNDARY WILL APPROACH THE AREA SATURDAY NIGHT AND REMAIN IN THE
VICINITY OF THE FA UNTIL LATE SUNDAY TO EARLY MONDAY MONDAY WHEN
A COLD FRONT PUSHES THROUGH THE AREA. HIGH PRESSURE WILL RETURN TO
THE AREA FOR MONDAY NIGHT INTO TUESDAY.

&&

.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
SHOWERS AND THUNDERSTORMS ARE CURRENTLY PIVOTING UP INTO SOUTHEAST
INDIANA AND NORTHERN KENTUCKY. THIS IS ASSOCIATED WITH THE NEXT
STRONG WAVE THAT WILL ROTATE UP ACROSS THE REGION THROUGH MID
MORNING...ESPECIALLY AFFECTING WESTERN PORTIONS OF OUR FA. AIRMASS
WILL BE JUST MARGINALLY UNSTABLE THROUGH THE MORNING HOURS BUT
VERY STRONG JET DYNAMICS WILL OVERSPREAD THE AREA THROUGH ABOUT
15Z. SOME OF THESE WINDS WILL LIKELY MIX DOWN TO THE SURFACE WITH
WINDS GUSTS IN EXCESS OF 30 KNOTS POSSIBLE FROM MID MORNING ON
INTO THE AFTERNOON HOURS. ON THE BACK SIDE OF THIS CURRENT WAVE WE
WILL LIKELY END UP IN A BIT OF A LULL IN THE PCPN FOR THIS
AFTERNOON. THE NEXT WAVE WILL THEN ROTATE UP THROUGH THE AREA
DURING THE EVENING HOURS. BRIEF PERIODS OF MVFR TO POSSIBLY IFR
CONDITIONS WILL BE POSSIBLE WITH THE STRONGER STORMS.

OUTLOOK...THUNDERSTORMS POSSIBLE SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ026-034-035-
     042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KYZ089>100.
IN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR INZ050-058-059-066-
     073>075-080.

&&

SYNOPSIS...LATTO
NEAR TERM...LATTO
SHORT TERM...LATTO
LONG TERM...NOVAK
AVIATION...JGL
Hazardous weather outlook, Apr 27, 4:38 AM EDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
438 AM EDT WED APR 27 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-280845-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
438 AM EDT WED APR 27 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

A LOW PRESSURE SYSTEM LIFTING NORTHEAST TOWARD THE GREAT LAKES
WILL BRING A STRONG COLD FRONT THROUGH THE OHIO VALLEY LATE
TONIGHT NIGHT. AHEAD OF THIS FRONT...STRONG TO SEVERE
THUNDERSTORMS WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED
TORNADOES ARE POSSIBLE...ESPECIALLY LATE THIS AFTERNOON AND EVENING.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER TODAY.

In the hours before

Special weather statement, Apr 27, 12:44 AM EDT, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1244 AM EDT WED APR 27 2011

INZ073-075-080-KYZ089>091-094-270530-
SWITZERLAND IN-OHIO IN-RIPLEY IN-OWEN KY-BOONE KY-CARROLL KY-
GALLATIN KY-
1244 AM EDT WED APR 27 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GALLATIN...
CARROLL...BOONE...WESTERN OWEN...SOUTHERN RIPLEY...OHIO AND
SWITZERLAND COUNTIES THROUGH 130 AM EDT...

AT 1243 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
ENGLISH...MOVING NORTH AT 35 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CARROLLTON...VEVAY AND
WARSAW.

ALSO...ENGLISH...WHEATLEY...LANGSTAFF...EAGLE STATION...GENERAL
BUTLER STATE PARK...PRESTONVILLE...SANDERS AND EASTERDAY ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3895 8527 3895 8512 3894 8512 3895 8509
      3894 8482 3850 8501 3852 8503 3856 8501
      3856 8507 3859 8509 3858 8521 3865 8526
      3874 8526 3870 8522 3891 8521 3891 8527
Special weather statement, Apr 27, 1:29 AM EDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
129 AM EDT WED APR 27 2011

INZ073>075-080-KYZ091-OHZ077-270615-
SWITZERLAND IN-OHIO IN-DEARBORN IN-RIPLEY IN-BOONE KY-HAMILTON OH-
129 AM EDT WED APR 27 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN HAMILTON...
BOONE...RIPLEY...DEARBORN...OHIO AND SWITZERLAND COUNTIES THROUGH 215
AM EDT...

AT 125 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 11 MILES WEST OF REXVILLE TO FAIRVIEW TO NORTH
LANDING...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RISING SUN...
DILLSBORO...OAKBROOK...BURLINGTON...VERSAILLES...AURORA...
LAWRENCEBURG...MOORES HILL...GREENDALE...MILAN...OSGOOD AND CHEVIOT.

ALSO...RABBIT HASH...CROSS PLAINS...REXVILLE...PATE...FRIENDSHIP...
WATERLOO...BENHAM AND FARMERS RETREAT ARE NEAR THE PATH OF THIS LINE
OF STRONG THUNDERSTORMS.

LAT...LON 3920 8545 3929 8526 3928 8490 3925 8456
      3885 8476 3884 8477 3886 8478 3884 8481
      3885 8521 3891 8521 3891 8544 3891 8545
Special weather statement, Apr 27, 2:36 AM EDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
236 AM EDT WED APR 27 2011

INZ059-066-074-OHZ070-270715-
UNION IN-FRANKLIN IN-DEARBORN IN-BUTLER OH-
236 AM EDT WED APR 27 2011

...A STRONG THUNDERSTORM WILL AFFECT WESTERN BUTLER...EXTREME
NORTHEASTERN DEARBORN...EASTERN FRANKLIN AND SOUTHERN UNION COUNTIES
THROUGH 315 AM EDT...

AT 233 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW
TRENTON...MOVING NORTH AT 25 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BROOKVILLE AND WEST
COLLEGE CORNER.

ALSO...CEDAR GROVE...SCIPIO...MOUNT CARMEL...MOUNDS STATE RECREATION
AREA...MIXERVILLE...CHARLOTTESVILLE...DUNLAPSVILLE AND WHITEWATER
STATE PARK ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3963 8502 3959 8482 3957 8481 3956 8475
      3930 8482 3929 8505
Special weather statement, Apr 27, 3:23 AM EDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
323 AM EDT WED APR 27 2011

OHZ042-060-270800-
DARKE OH-PREBLE OH-
323 AM EDT WED APR 27 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PREBLE AND SOUTHERN
DARKE COUNTIES THROUGH 400 AM EDT...

AT 320 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
OKLAHOMA...MOVING NORTH AT 50 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LEWISBURG...NEW
MADISON...ARCANUM AND GREENVILLE.

ALSO...ELDORADO...WEST MANCHESTER...CASTINE...ITHACA...GORDON...WAYNE
LAKES...PALESTINE AND PITSBURG ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

LAT...LON 4019 8476 4015 8443 4002 8443 3977 8457
      3982 8481

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 12:44 AM EDTSpecial Weather StatementILNCarroll46 min
Apr 27, 1:29 AM EDTSpecial Weather StatementILNBoone46 min
Apr 27, 3:17 AM EDTAreal Flood AdvisoryILNCarroll, Gallatin, Owen3 hr
Apr 27, 4:04 AM EDTAreal Flood AdvisoryILNBoone, Campbell, Kenton3 hr
Apr 27, 6:32 AM EDTTornado WarningILNCarroll, Gallatin28 min
Apr 27, 6:52 AM EDTAreal Flood AdvisoryILNBoone, Carroll, Gallatin, Owen3 hr
Apr 27, 8:05 AM EDTTornado WarningILNCarroll, Gallatin, Grant, Owen25 min
Apr 27, 8:17 AM EDTSpecial Weather StatementILNBoone, Campbell, Kenton, Pendleton43 min
Apr 27, 8:23 AM EDTAreal Flood AdvisoryILNBoone, Campbell, Gallatin, Grant, Kenton, Owen and 1 more3 hr
Apr 27, 8:30 AM EDTTornado WarningILNBoone, Campbell, Grant, Kenton, Pendleton30 min
Apr 27, 9:00 AM EDTSevere Thunderstorm WarningILNBracken, Campbell, Kenton, Pendleton, Robertson45 min
Apr 27, 9:24 AM EDTSevere Thunderstorm WarningILNBracken, Lewis, Mason, Robertson51 min
Apr 27, 10:11 AM EDTAreal Flood AdvisoryILNBracken, Mason, Robertson3 hr
Apr 27, 10:28 AM EDTSpecial Weather StatementILNLewis62 min
Apr 27, 7:15 PM EDTSpecial Weather StatementILNLewis60 min
Apr 27, 7:38 PM EDTAreal Flood AdvisoryILNLewis, Mason6 hr
Apr 27, 7:53 PM EDTSpecial Weather StatementILNBracken, Mason, Robertson52 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.